# SDR SWAA2022050904878

- Difficulty date: May 5, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 70,184 hours, 41,576 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Popped
- Location: L/H Flap Skew
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS DID NOT EXTEND WHEN FLAPS 5 SELECTED. ALTERNATED ALTERNATE FLAP EXTENSION. ONLY RH SIDE FLAPS MOVED. LEFT STAYED UP. PERFORMED A NO FLAP LAND. UNEVENTFUL LANDING PSEU ILLUMINATED AFTER LANDING. / [01] BITE CHECKED FSEU FOUND FAULT MSG #27-53279 & LEFT T/E FLAP POS/SKEW SENSOR CIRCUIT BREAKER POPPED; WOULD NOT RESET; FLAPS WOULD NOT EXTEND WITH HYDRAULICS OR ELECTRIC. MANUALLY EXTENDED FLAPS; FOUND LH #3 FLAP SKEW SENSOR CAUSING C.B. TO POP. R&R?ED SKEW SENSOR PER AMM 27-59-01; FLAPS OPS CHECK NORMAL. ALSO CLEANED & INSPECTED CANNON PLUG D40024J ON LEFT WING DISCONNECT BRACKET; NO DESCREPANCIES NOTED ON THAT CANNON PLUG. C.B. RESET; FLAP SKEW DETECTION SYSTEM FUNCTIONAL TEST NORMAL IAW AMM 27-59-00.
